MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA M16
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
End user states "he saw the cure catalogue that was sent with them and on the first inside page it has a picture of the eyelets being polished and he said the ones he received feel sharp if he runs his finger down them they do not feel like those look in the picture.He said he feels like the catheters eyelets are no longer polished anymore as he has previously used this product for years.He said especially the first half inch in his urethra it feels sharp like eyelets are "scarping him" as he advances it.They don't look as polished, hard to see but felt more.He denies any bleeding with use but it is very uncomfortable he said.".
 
Additional Manufacturer Narrative
Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
Per additional information received "he said he really cannot be sure if the eyelets changed in any way as he never paid attention to them before or if it was ¿all in his mind.¿ he thought the eyelets had looked and felt more polished in the past, but had never checked them before he started to feel the problems he had reported to me.He thinks maybe they may have changed but ¿cannot prove it.¿ he overall said the problem was him and his anatomy ¿ urethral stricture that had formed as he needed this dilation procedure that the urologist had to perform on him for cathing to feel comfortable again for him with this same product.".

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key18629104
Report Number1049092-2024-00014
Device Sequence Number7834907
Product Code KOD
UDI-Device Identifier00815947021076
UDI-Public00815947021076
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2026
Device Model NumberULTRA M16
Device Lot Number23B05102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown